# SDR SWIA201440231

- Difficulty date: November 12, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 29,096 hours, 17,498 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Insulation
- Condition: Chafed
- Location: Feeder Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE IDG ELECTRICAL POWER LEADS PROTECTIVE SHEATH CHAFE 2 PLACES STREAMER ATTACHED.  REPAIRED PROTECTIVE SHEATH ON RT ENGINE IDG ELECTRICAL POWER LEADS REF REO.
